# SDR 2007FA0001037

- Difficulty date: November 1, 2007
- Submitted: November 21, 2007
- Operation: General aviation
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Wrong Part
- Location: Nlg Wheel
- Component: Wheel
- Component part number: 277A6000851
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OCT 10, INFORMED BY TECH THAT THEY HAD AN INSTALLED NOSEWHEEL (PN 277A6000-851, SN 1170) ON AIRCRAFT, WITH A WRONG BEARING INSTALLED.  IAW STS, THE ERROR WAS ONLY DISCOVERED AFTER THE WHEEL HAD BEEN INSTALLED, BUT BEFORE THE AC WAS RELEASED TO SERVICE.  REPORTED ERROR WAS THAT THE INNER BEARING DIAMETER  WAS 11MM TOO WIDE. ONCE WHEEL WAS RETURNED TO SHOP, INVESTIGATION SHOWED THAT A WRONG BEARING HAD BEEN INSTALLED.  INSTEAD OF THE CORRECT BEARING, A MD80 BEARING HAD BEEN INSTALLED.  INVESTIGATION OF THE ASSY PROCESS REVEALED NO DISCREPANCIES IN THE PROCESS ITSELF.  IT HAS THEREFORE BEEN JUDGED AS A HUMAN ERROR.  IN ORDER TO RAISE AWARENESS AMONG THE TECHNICIANS AND ENSURE PREVENTIVE MEASURES, THE PRODUCTION MANAGER HAS DONE 3 THINGS: BRIEFED ALL TECH IN SHOP ABOUT SERIOUSNESS OF INCIDENT.  INSTRUCTED THE TECH WHO PREPARE WHEEL KITS BEFORE ASSY TO BE MORE AWARE THAT THE CORRECT BRG GOES IN THE KIT.  INTRODUCED A MANDATORY DOUBLE CHECK AFTER WHEEL ASSY FOR THE NEXT 3 MONTHS, TO ENSURE THAT CORRECT BRG IS INSTALLED.  (K)
